# SDR 2022FA0000070

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: General aviation
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 40,575 hours, 32,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 OVHD FLOODLIGHT INOP. PLACED ON MEL
